A note on the bilinear fractional integral operator acting on morrey spaces

Naoya Hatano, Yoshihiro Sawano

Research output: Contribution to journalArticlepeer-review

Abstract

The boundedness of the bilinear fractional integral operator is investigated. This bilinear fractional integral operator goes back to Kenig and Stein. The paper is oriented to the boundedness of the operator on products of Morrey spaces. This paper uses some averaging techniques to control the Morrey norm. Compared to the earlier work by He and Yan, one feels that the technique can be applied to other function spaces. Among others, the averaging operator will reduce the matters to the existing results.

Original languageEnglish
Pages (from-to)37-44
Number of pages8
JournalTransactions of A. Razmadze Mathematical Institute
Volume173
Issue number3
Publication statusPublished - Dec 2019

Keywords

  • Morrey spaces; Bilinear fractional integral operators

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on the bilinear fractional integral operator acting on morrey spaces'. Together they form a unique fingerprint.

Cite this